# SDR SWAA2022101146054

- Difficulty date: September 17, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL BATTERY PACK LT SIDE WITHIN STA 578.45 TO STA 610 AT PASSENGER CABIN (1 EA) 2022-510430 / [01] REPLACED LOWER SIDEWALL BATTERY PACK LT SIDE WITHIN STA 578.45 TO STA 610 AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] REPLACED LOWER SIDEWALL BATTERY PACK LT SIDE WITHIN STA 578.45 TO STA 610 AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805 TEST IS OK
